Lancaster EPrints

Noncommutative differential geometry, and the matrix representations of generalised algebras

Gratus, Jonathan (1998) Noncommutative differential geometry, and the matrix representations of generalised algebras. Journal of Geometry and Physics, 25 (3-4). pp. 227-244. ISSN 0393-0440

Full text not available from this repository.


The underlying algebra for a noncommutative geometry is taken to be a matrix algebra, and the set of derivatives the adjoint of a subset of traceless matrices. This is sufficient to calculate the dual I-forms, and show that the space of 1-forms is a free module over the algebra of matrices. The concept of a generalised algebra is defined and it is shown that this is required in order for the space of 2-forms to exist. The exterior derivative is generalised for higher-order forms and these ale also shown to be: free modules over the matrix algebra. Examples of mappings that preserve the differential structure are given. Also given are four examples of matrix generalised algebras. and the corresponding noncommutative geometries. including the cases where the generalised algebra corresponds to a representation of a Lie algebra or a q-deformed algebra.

Item Type: Journal Article
Journal or Publication Title: Journal of Geometry and Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 64127
Deposited By: ep_importer_pure
Deposited On: 15 May 2013 09:50
Refereed?: Yes
Published?: Published
Last Modified: 08 Jan 2019 05:15
Identification Number:

Actions (login required)

View Item